News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Tissue like discharge and burning after sex


 bumblebee22309 - Wed Nov 04, 2009 4:46 pm

Hello,

I am 17 years old and for about 6 months I've been haveing some problems.
I had my first abortion in May and after wards I was having some bleeding during sex. It was never my period though, just bleeding. Me and my boyfriend both assumed that we were not letting my vagina heal after the abortion. They went away but now I have an IUD and I've been facing some other problems with it. I've had it in for only about 3 weeks. I have been discharging some light reddish-brown, stringy stuff, I assume it to be tissue of some sort. After intercorse I the outside of my vagina is itchy and irritated, and when I urinate it burns like nothing I've ever felt before. There is a lot of this discharge and I'm not sure if it was from when I got the IUD or it's a whole new thing. The discharge only started about 1 1/2 weeks ago. But the burning has been around for a while. There is also a lot of itching through my whole day, I'm not sure if it's the discharge or what. I feel like there are 4 different problems going on all at once and I don't know what I should do about it, or even what to say I have. Can anyone help?
Thank you,
-Ichty
 Debbie Miller, RN - Tue Nov 17, 2009 7:47 pm

User avatar Hello,
I would be checked for possible infection - bacterial or yeast. The treatment is different depending on the type so it's best to have it evaluated by your health care provider. You may be seeing the results of your body adjusting to the IUD and hormones, if you have a hormonal type. Period irregularities are a common side effect of IUDs but the itching is not.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here